# SDR HEED95228

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109600044
- Condition: Corroded
- Location: Main Gr Box
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF TRANSMISSION  FOUND EXCESSIVE  CORRISION ON UPPER HOUSING S/N (A001-00163) ON THE OIL COOLER BLOWER DRIVE QUILL MOUNTING SURFACE.
